Sorry to write another post but plz help

For 1 week now ive been having the impending doom feeling like so bad I feel im going to drop dead any secomd and theres nothing anyone can do about it or help me I dont think il gt better this time as its that bad gut feeling from mornjng when I wake up that im going to have a cardic arrest I need help please I saw my doc today amd she gve me sertaline instead of cittalopram I dont know why I haveng been taking antidepressants for 4 months

Skip

Featured Content

Join our community

The community helps everyone affected by anxiety by providing support, information and guidance.

Follow

Featured by HealthUnlocked

4 Replies

oldestnewest
  • Hi there sorry to see your struggling just now if it helps ive got the same problem i hate when i first waken i feel as if im breathless ! The doctor should be able tell you the reasons why you are on anti depressants i presume your doctor believes you need the support of the medication they will only change it if they feel you will benefit from it ! If you still feel unsure please go back to your doctor and ecplain everthing to them hopefully they can help put your mind at rest david

  • Hi,

    Sorry that you are feeling like this. You doctor should be explaining why you are on the medication and why it has been changed. If you don't know why or have questions about your treatment program I would suggest writing out a list of questions and taking them to your doctor. That way you can remember what you wanted to know.

    If there is someone you trust you could maybe talk to them as sometimes talking to someone you trust can help you understand what is happening. Maybe someone could go with you to see your doctor so that they can help you.

    I found that I got so fuzzy headed when I was at my worst that I couldn't remember what was said or happening.

    Has your GP mentioned any other treatment other than just the medication, because although the medication will help in the short term it is good to have treatment that will help you in the long term.

    For now maybe you could try listening to some music, or going for a walk or a relaxation exercise to calm your mind.

    Take care.

  • No, caitsxxx1, you are not going to drop dead or have a cardiac arrest, there is no reason whatsoever to believe anything like that are going to happen to you. There is no impending doom I promise you, it is inly a feeling because you are nervously exhausted with worry, stress and fear.

    When we are nervously sensitised all our normal fears and apprehensions become exaggerated ten times and that's what has happened to you. The normal wish not to die prematurely becomes exaggerated into your fear of dropping dead any time now. But it's only a thought, caitsxxx1, caused by a glitch in your overloaded nervous system.

    You won't feel like this always I reassure you, you will recover when your jangled nerves recover which they will and you will feel normal and happy again.

    Take the new meds you have been given, if the previous one wasn't working it was right of your doctor to change it. This one should bring relief. But use the time to examine what factors have caused your nervoussystem to become exhausted and if possible to protect yourself from those things that have caused you so much distress. Then start to read up on the self help books and websites you see mentioned on posts on this forum, see what appeals to you and put it into practice.

    When these bad feelings come face them calmly and with less fear knowing they are just your nerves playing tricks on you. All troubles pass and so will yours and something horrible is not going to happen to you, of that I assure you with certainty, do not let yoursekf be frightened half to death by a thought that is only a thought.

    I wish you the speedy recovery you deserve.

  • Thanks to everyone who commented xx

You may also like...